Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have a heart condition with thyroid

If the endocrynologist told me not to run track, but it s my senior year in high school, because my thyroid is out of wack and my heart is palpatating, should I not run? I was thinking about not telling my mom and running around town while she s at work. They told me there is chance of going into cardiac arrest , should I lay off on the working out until I know more or should I do what I want and stop if it really is as serious as they think? Please help if your opinions are nice and you really want to help. ;)
Sat, 12 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Hello, Registered Nurse here; Please please please follow your advice of your endocrinologist. Thyroid conditions can play havoc with your body and cause serious and fatal heart arrhythmia's, your endocrinologist might be over cautious, but it's better to error on the side of over cautious, than under cautious. Cardiac nurse x24 years. Not trying to scare you, but forget the track at present time, not worth the risk. Please give your body time to adjust, your physician the time and opportunity to gain control of your thyroid, and yourself the care you need. I do want to help you and please follow your doctors guidelines. Thank you and God Bless.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my mother just called me and said she s having sharp pains that feel like an electric shock in her heart region, and pain in her left arm ..she has had long term problems with her thyroid over a period of many many years, which I read up on myself and discovered this can lead to a heart condition...what do u think may be the cause of what she is currently experiencing with her heart?!

doctor1 MD

I have had many years of migraines and a recent history of hyper versus hypothyroidism - taking no medication for either condition. I have had an ongoing problem with a sense of hearing my heart pound in my throat and head, sometimes painful, sometimes just annoying. Is this due to migraines or the thyroid? I also have numbness in my left leg all the way down to my toes - sometimes worse than at other times. The head pounding is so clear that I can count my pulse . I m an anxiety sufferer and most doctors just tell me I m feeling the effects of that. Is there another explanation? Thank you.

doctor1 MD

pt a 79 y/o white male :heart failure,chronic renal failure stage 3-4; controlled HTN VIA RX,controlled lipid via Rx. Warfarin 1-2mgs od per venous blood draw results. untreated hypothyroid condition. Would a homeopathic thyroid formula (natra-Bio) be safe & useful?

Recent questions on  Cardiac arrest

doctor1 MD

Dear Doctor, In May 2011, this happened with me for the first time when I was not at home and was away for work. I was asleep and at night around 02:30 I started feeling uncomfortable in sleep. My eyes opened and I started feeling breathless. Also was feeling like I was about to lose consciousness. Luckily that day I had my colleague with me in the next room. I summoned his help. By that time I started sweating and my body was going cold. Suddenly my colleague gave me some sugar and a glass of water. After taking water and sugar I started gaining consciousness. Immediately within 30 seconds, I felt loose motion. I toilet I also vomited. After all this going on for almost 20-30 minutes, I was frightened. Slowly my body started breathing normally, but whole night this incident didn t allow me to sleep. Next day I consulted doctor, who told me that this happened due to dehydration and lack of enough sleep. Now again yesterday night I was having cold and fever. My whole nose and ear area was choked. I took Paracetamol, sprayed some Otravin, wore sweater, turned off the fan and went to sleep. Within 60 minutes my fever was gone, but I was not able to sleep. At around 03:00 night I started feeling that I am not able to breathe properly. I opened the door and went in balcony, but I was not gaining breathe. I didn t wanted to repeat the May 2011 scene so I immediately rushed to hospital. There first of all my heart beat rate was checked. Then blood pressure and finally blood sugar level. All found ok. There doctor gave me some breathing treatment with medicine to clear cold and help me breathe properly. The doctor asked me to take Taxim-O and Levocelvi....(something, I cannot read) My paternal history is 4/5 siblings (my father and his brother and sisters) has history of diabetes. My father passed away at the age of 49 due to cardiac arrest. This is the reason I am a bit worried and do not want to take chances with my health. I want to know whether the cause told in both the incidents are true? Shall I go for any other check-up? (The heart, blood pressure and sugar reports were normal in both incidents) What shall I do in emergency if this happens with me again?

doctor1 MD

My grandfather went into cardiac arrest and they stayed the front to parts of the brain is damaged but the rest is working. He has gone through a numerous surgery and the very first one was on his gallbladder which went wrong but the doctor did not tell us and the doc preformed another surgery to fix his mistake, which then the doctor cut the wrong artier and was transferred to UCSF where the surgeon and doctor told us my grandfather would only have a 2 days to live if we wouldn't have brought-en him to UCSF. My question is if my grandfather is breathing on a ventilation and his hart rate is stable is there any chances he'll get better is there anything we can do?

doctor1 MD

Hi, My Father aged 68 yrs had mild Cardiac arrest 2 months back and he had been on medication from then ... currently he is not having any food and says that he feels unhungry ... doctor had adviced him to take azee syrup.. can you share the importance of the same ..

doctor1 MD

May I ask you What "Anoxia. cardiac arrest from circulatory failure due to severe acute internal haemorrhage;
Multiple rib fractures and pulmonary lacerations; trauma to the brain and brain stem;
ischemic heart disease. means to you . I am confused....

doctor1 MD

I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and 50 for 5 days. Should I go see my doctor or jusr see if it passes. Why would it get worse as I have...

doctor1 MD

Hi I'm worried that early repolarization can cause sudden death I've read so much about this online, I had it on my ECG I don't understand why doctors are not concerned

doctor1 MD

I am on metronidazole for giardia and med info said not to use propylene glycol, as if I knew what that was, and I started getting fluttery sensation in throat and down to chest like I had asthma . I brainstormed what it could be and looked into...